Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: serzone/nefazodone

Posted by yardena on August 21, 1999, at 14:59:57

In reply to Re: serzone/nefazodone , posted by yardena on August 21, 1999, at 14:55:52

oops, I had more to say....

The "side" effects I experience/d include: feeling sleepy (although it isn't that great at helping me sleep), and in the first few days, I felt poor balance and a bit of dizziness. I also felt extremely tearful, emotional, but who knows if that is a symptom of the depression or caused by the nefazodone. One day, I had tinnitus, but that stopped. It seems that it takes a period of adjustment to this med.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yardena thread:10206